How To Overcome Difficult Bowel Movements?
I was hospitalized due to indigestion (gastric infection) and now I have difficulty defecating due to hard fasses while I have a history of hemorrhoids when defecation comes out with a little blood. Now I am taking gastric medication, is it okay if I take dulcolax bisacodyl to smoothen and soften the stools so that I can defecate?
Hello Qurroti, thank you for asking at HealthReplies.com.
For people with hemorrhoids it is highly recommended not to defecate with hard stool because this can cause hemorrhoids to recur or even become more severe.
To soften the stool, it is not advisable to use drugs once in particular to use drugs, especially laxative drugs such as bisacodyl. The best way to soften your stool is to increase consumption of foods high in fiber such as vegetables and fruits, and increase fluid intake. The more fiber you consume, the more easily stool will come out and will make your bowel more regular.
If you have increased consumption of fiber and water but your stool is still hard, it is advisable to consult with your doctor first what is the best solution for your condition. It is not advisable to take BAB-forwarding medicines without clear instructions from the doctor because improper use can also cause side effects that aggravate complaints more.
To answer your question, at this time it is not recommended to use the bisacodyl drug unless it is recommended by your doctor. It is advisable to consume lots of fiber and water so that it can soften your stool naturally.
I hope this helps.